Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1974, Volume 42, Issue 4

The Exact Mean of the Two-Stage Least Squares Estimator of the Structural Parameters in an Equation Having Three Endogenous Variables<749:TEMOTT>2.0.CO;2-C
p. 749-758

A. L. Nagar, Aman Ullah

This paper deals with the two-stage least squares (2SLS) estimator of structural parameters in a system of M linear structural equations. The structural equation being estimated consists of three endogenous variables and some exogenous variables. The exact mean of the 2SLS estimator has been worked out.

Log In To View Full Content